# SDR C2XA01CL033

- Difficulty date: February 23, 2001
- Submitted: February 23, 2001
- Operation: Air carrier
- Aircraft: N16981
- Make and model: Emb EMB-145LR
- Aircraft serial: 145208
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 69283
- Condition: Discharged
- Location: Cabin
- Part time: 2,601 hours, 1,778 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLE FLIGHT 3901 THE CREW REPORTED THE AFT EMERGENCY LIGHTS WERE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE NR 4 EMERGENCY LIGHT BATTERY PACK.  OPERATIONAL CHECKS WERE GOOD.  THE AIRCRAFT WAS RELEASED FOR SERVICE.
